# SDR USAA2012051000025

- Difficulty date: May 8, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,810 hours, 10,690 cycles
- Engine: Rroyce RB211535E4
- Engine time: 51,368 hours, 20,595 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Bearing Support
- Part number: 3318046
- Condition: Broken
- Location: Rt Governor
- Component: Governor, Woodward
- Component part number: FFG021BH
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

YQX  FLT 725  EN ROUTE DUB TO CLT.  R ENGINE EXCEEDED LIMITS/OVERSPEED (AT CRUISE ALTITUDE).  PERFORMED QRH PROCEDURES.  R ENG TEMP REMAINED HIGH (AT RED) WHEN THRUST LEVER RETARDED.  R ENGINE WAS SHUT DOWN.  THE FLIGHT DIVERTED TO YQX AND LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 90 MINUTES.  ACCOMPLISHED FIM TASKS FOR "NO RESPONSE TO THRUST MOVEMENT", AND "N1 OVERSPEED FAULT" ON THE RIGHT ENGINE.  ALSO ACCOMPLISHED A RIGHT ENGINE LP TURBINE BORESCOPE.  NO DISCREPANCIES WERE NOTED.  ACCOMPLISHED TASKS LED TO FFG REPLACEMENT.  REPLACED THE RIGHT ENGINE FUEL FLOW GOVERNOR.  RIGHT ENG OPERATES NORMAL.  ALL PARAMETERS ARE NORMAL.  LPV BEARING SEAT BROKEN.  REPLACED LPV BEARING SEAT.
